# SDR ASAA2017040220331

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,236 hours, 10,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES DURING MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, NO FAULTS FOUND. ZONE TEMP LIGHT REMAINS OFF AFTER MASTER CAUTION RECALL, REF AMM 21-61-00.
